Show simple item record

dc.contributor.authorKonvalinka, Matjaž
dc.contributor.authorPfeiffer, Götz
dc.contributor.authorRöver, Claas E.
dc.date.accessioned2017-12-05T12:28:45Z
dc.date.available2017-12-05T12:28:45Z
dc.date.issued2011-08-29
dc.identifier.citationKonvalinka, Matjaž, Pfeiffer, Götz, & Röver Claas, E. (2011). A note on element centralizers in finite Coxeter groups, Journal of Group Theory (Vol. 14, pp. 727), DOI: 10.1515/jgt.2010.074en_IE
dc.identifier.issn1435-4446
dc.identifier.urihttp://hdl.handle.net/10379/7011
dc.description.abstractThe normalizer N-W(W-J) of a standard parabolic subgroup W-J of a finite Coxeter group W splits over the parabolic subgroup with complement N-J consisting of certain minimal length coset representatives of W-J in W. In this note we show that (with the exception of a small number of cases arising from a situation in Coxeter groups of type D-n) the centralizer C-W(w) of an element w epsilon W is in a similar way a semidirect product of the centralizer of w in a suitable small parabolic subgroup W-J with complement isomorphic to the normalizer complement N-J. Then we use this result to give a new short proof of Solomon's Character Formula and discuss its connection to MacMahon's master theorem.en_IE
dc.description.sponsorshipThe second author wishes to acknowledge support from Science Foundation Ireland.en_IE
dc.formatapplication/pdfen_IE
dc.language.isoenen_IE
dc.publisherDe Gruyteren_IE
dc.relation.ispartofJournal Of Group Theoryen
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectPARABOLIC SUBGROUPSen_IE
dc.subjectNORMALIZERSen_IE
dc.subjectINVOLUTIONSen_IE
dc.subjectMathematicsen_IE
dc.titleA note on element centralizers in finite Coxeter groupsen_IE
dc.typeArticleen_IE
dc.date.updated2017-12-04T14:25:35Z
dc.identifier.doi10.1515/jgt.2010.074
dc.local.publishedsourcehttps://doi.org/10.1515/jgt.2010.074en_IE
dc.description.peer-reviewedpeer-reviewed
dc.contributor.funder|~|
dc.internal.rssid1051645
dc.local.contactGotz Pfeiffer, Dept. Of Mathematics, Room C208, Áras De Brún, Nui Galway. 3591 Email: goetz.pfeiffer@nuigalway.ie
dc.local.copyrightcheckedYes
dc.local.versionACCEPTED
nui.item.downloads1044


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland